# SDR DALA14012133771

- Difficulty date: February 18, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT HORIZONTAL STABILIZER STA 129.50 APPROXIMATELY 19 INCHES FROM T/E LOWER SKIN IS CRACKED.  MAINTENANCE FABRICATED REPAIR AND INSTALLED REPAIR ALL WORK DONE IAW SRM 55-10-01, REPAIR 11.
